| Model Number |
84591 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the catheter was fractured.The target lesion was located in the uterine fibroids.A 155 direxion hi-flo fathom-16 system was selected for use.During the procedure, it was noted that the device wasn't responding when started to torque the microcatheter.The device was simply pulled from the diagnostic catheter intact, however, a fracture was observed midpoint of the catheter upon removal.The device was completed with another of the same device.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device shaft was analyzed for any damage.The devices shaft showed 1 fracture located 55.3cm from the hub.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.